Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 276386, 28 pages
http://dx.doi.org/10.1155/2012/276386
Research Article

Primitive Zero-Symmetric Sign Pattern Matrices with Zero Diagonal Attaining the Maximum Base

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 61173, China
2Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China
3Department of Mathematics and Statistics, Georgia State University, Atlanta, GA 30302-4110, USA

Received 1 March 2012; Accepted 1 December 2012

Academic Editor: Nicola Guglielmi

Copyright © 2012 Ling Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Zhang, Ting-Zhu Huang, and Zhongshan Li, “Primitive Zero-Symmetric Sign Pattern Matrices with Zero Diagonal Attaining the Maximum Base,” Journal of Applied Mathematics, vol. 2012, Article ID 276386, 28 pages, 2012. doi:10.1155/2012/276386